# SDR SWAA2022032271917

- Difficulty date: February 12, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Web
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE REAR SPAR WEB LOCATED IRSS 146 APROX. BOOST PUMP LOWER AREA AT LT WING 2022-79981 / [01] ET TOOL USED PN: MIZ-21C; SN: 769680. DUE DATE: 26-FEB-22;[02] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N: 130066701; DUE DATE: 22-APR-22;[03] TOOL USED PN: FPK-PRO-104; SN: PRO-3448; DUE DATE: 18-NOV-22;[04] REMOVED CORROSION ON TRAILING EDGE REAR SPAR WEB LOCATED IRSS 146 APROX. BOOST PUMP LOWER AREA AT LT WING IAW B737-700 SRM 51-10-02 AND SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 PARAGRAPH 2.B AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE. EVALUATED REWORK AREA AND FOUND WITHIN LIMITS DUE TO THE MAXIMUM TOTAL CROSS SECTION AREA LOSS IS LESS THAN 0.400 SQUARE INCH IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 PARAGRAPH 4.A(1) FIGURE 102 DETAIL ?B? ZONE 2 TABLE 101.SEE INDIVIDUAL SIGNS OFF BELOW.;[05] JOB COMPLETE
